American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shui-Nee Chow, Weishi Liu and Yingfei Yi. Center manifolds for smooth invariant manifolds. Trans. Amer. Math. Soc. 352 (2000) 5179-5211. MR 1650077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Cominetti and O. Alemany. Steepest descent evolution equations: asymptotic behavior of solutions and rate of convergence. Trans. Amer. Math. Soc. 351 (1999) 4847-4860. MR 1675174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nora C. Hopkins and Michael K. Kinyon. Quadratic differential equations in $\mathbb{Z}_2$-graded algebras. Trans. Amer. Math. Soc. 351 (1999) 4545-4559. MR 1475685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Brenda Praggastis. Numeration systems and Markov partitions from self similar tilings. Trans. Amer. Math. Soc. 351 (1999) 3315-3349. MR 1615950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ll. Alsedà, S. Kolyada, J. Llibre and L. Snoha. Entropy and periodic points for transitive maps. Trans. Amer. Math. Soc. 351 (1999) 1551-1573. MR 1451592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Walter Miller and Ethan Akin. Invariant Measures for Set-Valued Dynamical Systems. Trans. Amer. Math. Soc. 351 (1999) 1203-1225. MR 1637090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. Afraimovich, A. Babin and S.-N. Chow. Spatial chaotic structure of attractors of reaction-diffusion systems. Trans. Amer. Math. Soc. 348 (1996) 5031-5063. MR 1344202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fritz Colonius and Wolfgang Kliemann. The Morse spectrum of linear flows on vector bundles. Trans. Amer. Math. Soc. 348 (1996) 4355-4388. MR 1329532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Konstantin Mischaikow, Hal Smith and Horst R. Thieme. Asymptotically autonomous semiflows: chain recurrence and Lyapunov functions . Trans. Amer. Math. Soc. 347 (1995) 1669-1685. MR 1290727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher McCord and Konstantin Mischaikow. Connected simple systems, transition matrices, and heteroclinic bifurcations . Trans. Amer. Math. Soc. 333 (1992) 397-422. MR 1059711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karma Dajani. Genericity of nontrivial $H$-superrecurrent $H$-cocycles . Trans. Amer. Math. Soc. 323 (1991) 111-132. MR 1018574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Marian Mrozek. Leray functor and cohomological Conley index for discrete dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 149-178. MR 968888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ethan M. Coven, Ittai Kan and James A. Yorke. Pseudo-orbit shadowing in the family of tent maps . Trans. Amer. Math. Soc. 308 (1988) 227-241. MR 946440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Christopher McCord. The connection map for attractor-repeller pairs . Trans. Amer. Math. Soc. 307 (1988) 195-203. MR 936812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. I. T. Camacho and C. F. B. Palmeira. Errata to: ``Nonsingular quadratic differential equations in the plane'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 301} (1987), no.\ 2, 845--859; MR0882718 (88b:58109)] . Trans. Amer. Math. Soc. 307 (1988) 431. MR 936827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Dietmar Salamon and Eduard Zehnder. Flows on vector bundles and hyperbolic sets . Trans. Amer. Math. Soc. 306 (1988) 623-649. MR 933310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mike Boyle, Douglas Lind and Daniel Rudolph. The automorphism group of a shift of finite type . Trans. Amer. Math. Soc. 306 (1988) 71-114. MR 927684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. I. T. Camacho and C. F. B. Palmeira. Nonsingular quadratic differential equations in the plane . Trans. Amer. Math. Soc. 301 (1987) 845-859. MR 882718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J.-F. Mattei and M. A. Teixeira. Vector fields in the vicinity of a circle of critical points . Trans. Amer. Math. Soc. 297 (1986) 369-381. MR 849485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kathleen T. Alligood. A canonical partition of the periodic orbits of chaotic maps . Trans. Amer. Math. Soc. 292 (1985) 713-719. MR 808749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Dietmar Salamon. Connected simple systems and the Conley index of isolated invariant sets . Trans. Amer. Math. Soc. 291 (1985) 1-41. MR 797044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Krzysztof P. Rybakowski. On the homotopy index for infinite-dimensional semiflows . Trans. Amer. Math. Soc. 269 (1982) 351-382. MR 637695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. R. Grossi Sad. A ${\bf Z}\times {\bf Z}$ structurally stable action . Trans. Amer. Math. Soc. 260 (1980) 515-525. MR 574796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. J. Field. Equivariant dynamical systems . Trans. Amer. Math. Soc. 259 (1980) 185-205. MR 561832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Giulio Pianigiani and James A. Yorke. Expanding maps on sets which are almost invariant. Decay and chaos . Trans. Amer. Math. Soc. 252 (1979) 351-366. MR 534126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. E. Franke and J. F. Selgrade. Hyperbolicity and cycles . Trans. Amer. Math. Soc. 245 (1978) 251-262. MR 511408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2